# SDR VJ9800575

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT SEAT FLOOR MOUNT AT FS 163, LBL 16, CORRODED.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR PARTS IAW DC9 SRM 53-01 PG 10 AND 6 AND 51-10-3.
